Psycho-Babble Medication | about biological treatments | Framed
This thread | Show all | Post follow-up | Start new thread | List of forums | Search | FAQ

Re: Wellbutrin and Valium & lithium & buspar??help

Posted by Levi on August 9, 1998, at 0:01:50

In reply to Wellbutrin and Valium & lithium & buspar??help, posted by Mrs.Thomas on August 1, 1998, at 17:48:26

> the md just started me on wellbutrin , should i add the lithium i still have & continue the Valium & what about adding the buspar i still have , too much ??
> proffecial advice please . please advise me & hoe long before i start seeing effects.
> can i still drink & stuff ?
> thanks . mrs. t.

--------------Drinking will ruin any medicaton combination. If you want to drink, try to minimalize it as much as you can. Too much?? Nahhh....Yer Doc's probrably got somethin' goin' - don't be overwhelmed by your medications. They don't control you. It is the illness that controls. Drinking just fogs up everything, and renders psychiatric conclusions insufficient.




Post a new follow-up

Your message only Include above post

Notify the administrators

They will then review this post with the posting guidelines in mind.

To contact them about something other than this post, please use this form instead.


Start a new thread

Google www
Search options and examples
[amazon] for

This thread | Show all | Post follow-up | Start new thread | FAQ
Psycho-Babble Medication | Framed

poster:Levi thread:231